# SDR SWAA2023070753721

- Difficulty date: May 28, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR LOWER FIXED T/E WIGGLE FITTING CRACKED @ FASTENER'S HEAD I/B FLAP TRACK BEAM NO-6 FWD MKD DOT<[01] REMOVED AND REPLACED R/W REAR SPAR LOWER FIXED T/E WIGGLE FITTING I/B FLAP TRACK BEAM N0 -6 FWD AS PER REF B/737 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] REMOVED AND REPLACED R/W REAR SPAR LOWER FIXED T/E WIGGLE FITTING I/B FLAP TRACK BEAM N0 -6 FWD AS PER REF B/737 SRM 51-40-02-0G-0.;[04] VERIFIED ALL STEPS
